# SDR DALA2025072105467

- Difficulty date: July 13, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 76,394 hours, 29,066 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1079382) CRACK WAS FOUND OF: 0.375IN LENGTH ON RH WINDOW FRAME RADIUS AREA. RH WINDOW FRAME WAS REPAIRED PER ERA 619132-14ADTR REV. A.
